# SDR YYFA064M

- Difficulty date: June 28, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug MD 83
- Aircraft serial: 53046
- Aircraft time: 41,270 hours, 28,721 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Condition: Defective
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND CLIMBOUT FROM SAL RT ENGINE FILTER CLOGGED LIGHT ILLUMINATED, AC DIVERTED TO GUATEMALA.  UPON PARKING MAINTENANCE REMOVED THE MAIN OIL FILTER ASSY AND INSPECTED FOR FOD, NONE WAS FOUND.  MAINTENANCE REPLACED THE RT ENG MAIN OIL FILTER PER MD 80 AMM 79-20-06 AND 79-35-01 AND DETERMINED THE ENGINE DIFFERENTIAL OIL PRESSURE INDICATION SYSTEM WAS AT FAULT.  MOC ISSUED DMI M79JN-4632 AC WAS RELEASED PER MEL 79-5. AC 836RA REPOSITIONED TO IWA, UPON ARRIVAL RT ENGINE DIFFERENTIAL OIL PRESS SWITCH WAS REPLACED PER MD 80 AMM 79-35-01 DMI WAS CLEARED.  AC OPERATIONS WERE CONDUCTED 6/29/2011 NO FURTHER CREW REPORTS WERE RECEIVED AT THIS TIME.
